Research Repository

Quasi Gruss Type Inequalities for Complex Functions Defined on Unit Circle with Applications for Unitary Operators in Hilbert Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Quasi Gruss Type Inequalities for Complex Functions Defined on Unit Circle with Applications for Unitary Operators in Hilbert Spaces. Extracta Mathematicae, 31 (1). 47 - 67. ISSN 0213-8743

[img]
Preview
Text
EM.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (137kB) | Preview
Item Type: Article
Uncontrolled Keywords: Riemann-Stieltjes integral; bounded variation
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 31 Aug 2018 05:02
Last Modified: 19 Aug 2019 23:26
URI: http://vuir.vu.edu.au/id/eprint/36674
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar